# SDR CA960612049

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Helical Gear
- Part number: 310874601
- Condition: Spalled
- Location: Lh 1st Stage Rgb
- Part time: 14,262 hours
- Component: Pwa
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)REDUCTION GEAR BOX PRODUCING METAL. LEFT HAND FIRST STAGE HELICAL GEAR SPALLED HEAVILY ON 120 DEGREES ARC OF TEETH. CAUSE UNDETERMINED.
